# SDR USAA011408

- Difficulty date: December 21, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 46,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL PLATE WITH 1 INCH CRACK, AFT OF RT FRAME 947 AND STRINGER 11R.  INSTALLED DOUBLER PER SRM 51-70-13.  (M)
